# SDR QXEA0002372

- Difficulty date: August 15, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Lightning Strike
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- MAIN CABIN DOOR OUTER SHELL EXTERIOR SKIN HAS LIGHTNING STRIKES.  REPARIED IAW DHC-8 SRM 51-20-11, 52-00-16, 51-00-05 AND 20-34-11 PAGE 17.
